# SDR FDKA2010010300001

- Difficulty date: January 3, 2010
- Submitted: January 7, 2010
- Operation: Air carrier
- Aircraft: N833MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145327
- Aircraft time: 20,066 hours, 18,712 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN FILLED WITH SMOKE WITH LAV SMOKE WARNING.  R2 DUCT NEAR HEAT EXCHANGER, OPS CHECKED GOOD AND MX SUSPECTS THE SMOKE WAS DUE TO THE DE-ICE FLUID INDUCTED INTO PACK.
